Advertisement

Can onycholysis be caused by my medications?

Onycholysis can develop as a reaction toward several different medications. These aggravating medications include tetracyclines, cardiovascular drugs, and cephaloridine. If you suspect your medication is causing your onycholysis, talk to your doctor.

Continue Learning about Onycholysis (Nail Lifting)

What is the rate of incidence for onycholysis?
Honor Society of Nursing (STTI)Honor Society of Nursing (STTI)
Specific statistics for onycholysis are unknown. Nail deformities in general are fairly common. Near...
More Answers
What do I need to know about caring for someone with onycholysis?
Honor Society of Nursing (STTI)Honor Society of Nursing (STTI)
When caring for someone with onycholysis it is important to provide them with the help and support t...
More Answers
How does onycholysis affect the body?
Honor Society of Nursing (STTI)Honor Society of Nursing (STTI)
The symptoms of onycholysis usually only affect the hands and feet. However, the root cause of onych...
More Answers
How does a bacterial infection affect onycholysis?
Honor Society of Nursing (STTI)Honor Society of Nursing (STTI)
A bacterial infection often contributes to the development of onycholysis. If the bacterial infectio...
More Answers

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.